# SDR HALA2009042200162

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,904 hours, 16,858 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RUDDER POSITION INDICATOR FAILS TO INDICATE RUDDER MOVEMENT ON EICAS LOWER SCREEN INDICATOR.  RUDDER TRIM INDICATOR ON CENTER CONSOLE OK.  PERFORMED OPERATIONAL TEST OF RUDDER AND RUDDER TRIM CONTROL SYSTEM IAW AMM 27-21-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
